Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Permutative categories, multicategories and algebraic $K$–theory

A D Elmendorf and M A Mandell

Algebraic & Geometric Topology 9 (2009) 2391–2441
Abstract

We show that the K–theory construction of our paper [Adv. Math 205 (2006) 163-228], which preserves multiplicative structure, extends to a symmetric monoidal closed bicomplete source category, with the multiplicative structure still preserved. The source category of [op cit], whose objects are permutative categories, maps fully and faithfully to the new source category, whose objects are (based) multicategories.

Keywords
$K$–theory, permutative category, multicategory
Mathematical Subject Classification 2000
Primary: 19D23, 55U99
Secondary: 55P42, 18D10, 18D50
References
Publication
Received: 9 March 2009
Revised: 1 September 2009
Accepted: 7 October 2009
Published: 3 November 2009
Authors
A D Elmendorf
Department of Mathematics
Purdue University Calumet
Hammond, IN 46323
M A Mandell
Department of Mathematics
Indiana University
Bloomington, IN 47405